MathSciNet Relay Station
MathSciNet bibliographic data
MR2869047 11B68 (05A05 11M06)
Chen, William Y. C.; Fan, Neil J. Y.; Jia, Jeffrey Y. T. The generating function for the Dirichlet series $L\sb {m}(s)$. Math. Comp. 81 (2012), no. 278, 1005–1023.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement